# SDR ASAA2016012214955

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,431 hours, 10,616 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK CONTROL ZONE TEMP LIGHT ILLUMINATED AND EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED.  BITE CHECKED PACK TEMP CONTROLLER, CABIN TEMP OPS CHECKED GOOD IAW 21-61-00.
